Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Andreotti, Aldo; Grauert, Hans
Théorèmes de finitude pour la cohomologie des espaces complexes. Bulletin de la Société Mathématique de France, 90 (1962), p. 193-259
Full text djvu | pdf | Reviews MR 27 #343 | Zbl 0106.05501 | 70 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1962__90__193_0

Bibliography

[1]ANDREOTTI (A.). — Théorèmes de dépendance algébrique sur les espaces complexes pseudoconcaves (à paraître dans ce Bulletin).
Numdam |  Zbl 0113.06403
[2]BEHNKE (H.) et STEIN (K.). — Approximation analytischer Funktionen in vorgegebenen Bereichen des Raumes von n komplexen Veränderlichen, Nachr. Gesellsch. Wiss. Göttingen, Math.-phys. Kl., 1939, p. 195-202.  Zbl 0020.03603 |  JFM 65.1243.02
[3]BEHNKE (H.) et THULLEN (P.). — Theorie der Funktionen meherer komplexer Veränderlichen. — Berlin, Springer, 1934 (Ergebnisse der Mathematik ..., Band 3, Heft 3).  Zbl 0008.36504 |  JFM 60.0274.01
[4]BOTT (R.). — Homogeneous vector bundles, Annals of Math., Series 2, t. 66, 1957, p. 203-248.  MR 19,681d |  Zbl 0094.35701
[5]CARTAN (H.) et EILENBERG (S.). — Homological algebra. — Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19).  MR 17,1040e |  Zbl 0075.24305
[6]CARTAN (H.) et SERRE (J.-P.). — Un théorème de finitude concernant les variétés analytiques compactes, C. R. Acad. Sc., t. 237, 1953, p. 128-130.  MR 16,517e |  Zbl 0050.17701
[7]DOQUIER (F.) et GRAUERT (H.). — Levisches Problem und Rungenschenn Satz fÜr Teilgebiete Steinscher Mannigfaltigkeiten, Math. Annalen, t. 140, 1960, p. 94-123.  Zbl 0095.28004
[8]EHRENPREIS (L.). — Some applications of the theory of distributions to several complex variables, Seminar on analytic functions, t. 1. — Princeton, Institute for advanced Study, 1957.  Zbl 0095.06203
[9]FRENKEL (J.). — Cohomologie non abélienne et espaces fibrés, Bull. Soc. math. Fr., t. 85, 1957, p. 135-230 (Thèse Sc. math., Paris, 1956).
Numdam |  MR 20 #4662 |  Zbl 0082.37702
[10]GODEMENT (R.). — Topologie algébrique et théorie des faisceaux. — Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13).  MR 21 #1583 |  Zbl 0080.16201
[11]GRAUERT (H.). — Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Annalen, t. 133, 1957, p. 450-472.  MR 20 #4660 |  Zbl 0080.29202
[12]GRAUERT (H.). — On Levi's problem and the imbedding of real analytic manifolds, Annals of Math., t. 68, 1958, p. 460-472.  MR 20 #5299 |  Zbl 0108.07804
[13]GRAUERT (H.). — Une notion de dimension cohomologique dans la théorie des espaces complexes, Bull. Soc. math. Fr., t. 87, 1959, p. 341-350.
Numdam |  Zbl 0192.18402
[14]GRAUERT (H.). — Ueber Modifikationen und exceptionnelle analytische Mengen, Math. Annalen, 1962 (à paraître).  Zbl 0178.42702
[15]GRÖBNER (W.). — Moderne algebraische Geometrie die idealtheorischen Grundlagen. — Wien, Springer, 1949.  Zbl 0033.12706
[16]GROTHENDIECK (A.). — Produits tensoriels topologiques et espaces nucléaires. — Providence, American mathematical Society, 1955 (Mem. Amer. math. Soc., 16).  MR 17,763c |  Zbl 0064.35501
[17] KODAIRA (K.). — On a differential geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sc. U. S. A., t. 39, 1953, p. 1268-1273.  MR 16,618b |  Zbl 0053.11701
[18]MALGRANGE (B.). — On the theory of functions of several complex variables. — Bombay, Tata Institute of fundamental Research, 1958 (Tata Institue of fundamental Research, Lectures on Mathematics, 13).
[19]NARASIMHAN (R.). — The Levi problem for complex spaces, Math. Annalen, t. 142, 1961, p. 355-365.  MR 26 #6439 |  Zbl 0106.28603
[20]REMMERT (R, ). — Projektionen analytischer Mengen, Math. Annalen, t. 130, 1956, p. 410-441.  MR 19,170c |  Zbl 0070.07701
[21]ROTHSTEIN (W.). — Zur Theorie der Analytischen Mannigfaltigkeiten im Raume von n komplexen Veränderlichen, Math Annalen, t. 129, 1955, p. 96-138.  MR 17,84a |  Zbl 0064.08001
[22]SCHWARTZ (Laurent). — Homomorphismes et applications complètement continues, C. R. Acad. Sc., t. 236, 1953, p. 2472-2473.  MR 15,233b |  Zbl 0050.33301
[23]SCHEYA (J.). — Riemannsche Hebbarkeitssätze fÜr Kohomologie Klassen, Math. Annalen, t. 144, 1961, p. 345-360.  Zbl 0112.38001
[24]SÉMINAIRE CARTAN, t. 4. 1951-1952 : Fonctions analytiques de plusieurs variables complexes. — Paris. École Normale Supérieure (multigraphié) ; Cambridge, Math. Department at M. I. T., 1955.
Numdam
[25]SERRE (J.-P.). — Faisceaux algébriques cohérents, Annals of Math., Series 2, t. 61, 1955, p. 197-278.  MR 16,953c |  Zbl 0067.16201
[26]SERRE (J.-P.). — Un théorème de dualité, Comment. Math. Helvet., t. 29, 1955, p. 9-26.  MR 16,736d |  Zbl 0067.16101
[27]THULLEN (Peter). — Ueber die wesentlichen Singularitäten analytischer Funktionen und Flächen im Raume von n komplexen Veränderlichen, Math. Annalen, t. 111, 1935, p. 137-157.  Zbl 0011.12401 |  JFM 61.0374.02
Copyright Cellule MathDoc 2014 | Credit | Site Map